# SDR FDEA201810303051

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 74,411 hours, 26,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 146N509124
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSSBEAM CORRODED B/W STA1680,RBL0-RBL24.75. REPAIRED THE CORRODED CROSSBEAM AT MDCC STA1680,RBL0-RBL24.75 PER B757 SRM51-  40-02 AND SRM53-60-51 REPAIR 3. MAJOR REPAIR IAW FEDEX GMM6-2-100.
